# SDR USAA051375

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 14,245 hours, 14,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311146100200
- Condition: Corroded
- Location: Rt Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT FLOOR SUPPORT Y-254 AT FRAME 20; CORROSION LEVEL 1; TASK JA-220-53500.  DEFECTIVE PART REPLACED WITH IDENT PART PER D5311146100200   DEFECT SIZE: 2 SQ IN.
